# SDR REXA201910301563

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 13,777 hours, 9,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SOME EMERGENCY LIGHTS OUT ON WAKE UP
REMOVED AND REPLACED BATTERY PACK # 1 CHARGER IAW CRJ 900 AMM 33-51-17 OPS CHECK GOOD
